# SDR SWIA201436460

- Difficulty date: February 8, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 40,656 hours, 57,838 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cleat
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 FUEL PANEL AREA HAS CRACKED UPPER SKIN CLEAT ON INBD SIDE.  C CHECK REPLACED SKIN CLEAT, PN 120-17062-613, AT RIB INBD OF LT NR 5 FUEL CELL ACCESS PANEL IAW SRM.
